# SDR USAA2014082700002

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 50,638 hours, 20,972 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R233C
- Condition: Leaking
- Location: Apu Bay
- Part time: 74,521 hours, 32,303 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THRU 10,000 FEET ON DECENT, A DIRTY SOCK SMELL IN CABIN. FOUND OIL LEAKING FROM THE APU COMPRESSOR.  R & R APU IAW JOB CARD 26L31049005.  ALSO, REPLACED DAMAGED APU DIFFUSER SEAL IAW AMM 49-16-41 & REPLACED TWO FRAYED APU BONDING WIRES.  CLEANED APU COMPARTMENT AS REQUIRED IAW AMM 49-00-00.
